MathSciNet Relay Station
MathSciNet bibliographic data
MR604473 (83i:17008) 17B35 (16A20)
Moeglin, C. Idéaux primitifs des algèbres enveloppantes. (French) [Primitive ideals of enveloping algebras] J. Math. Pures Appl. (9) 59 (1980), no. 3, 265–336.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement